Roosters nuoret USA:han

9.10.2009


Roostersin nuorisojoukkueet valmiina Amerikan matkalleen 9.-18. lokakuuta New Yorkiin.

Matkalle on lähdössä yli 40 henkeä, jossa on mukana valmentajia, pelaajia ja vanhempia. Mukana järjestelyissä on ollut USA:n amatöörijärjestö USA football.

Tiivis ohjelma pitää sisällään mm. harjoittelua yhdessä paikallisten joukkueiden kanssa, otteluita, turismia, valmennusklinikoita ja tutustumisen Giants Stadiumiin. 

Roosters Schedule 9th Oct-18th Oct






Oct 9th Friday


11.00 Check in at Terminal 2

14.00 AY005 departures

15.50 ETA New York JFK

18.00 Check in to Hotel

19.00 Pizza Dinner at Hotel's meeting room + Coaches meeting

22.00 Everybody back to the rooms and silence




Oct 10th Saturday


8.00 Breakfast

8.30-12.00 Free time

12.00 Lunch

13.30-14.30 Walk thru Practice with helmets

18.00 Departure to High School game Oceanside High School

19.30-22.00 Oceanside High School vs East Meadow Oceanside Senior High School

23.00 Everybody back to the rooms and silence 3160 Skillman Ave, Oceanside, NY








Oct 11th Sunday


8.00 Breakfast

8.30-11.00 Free time

11.00 departure to practice

12.00-15.00 Clinic with Oceanside Stallions Coaches

16.00 Back to hotel + lunch


Free time +dinner Roosevelt Field Mall

23.00 Everybody back to the rooms and silence




Oct 12th Monday


8.00 Breakfast

10.00-13.00 Visit Giants Stadium

14:00 departure to Game/scrimmage Hofstra Bubble

15.00-19.00 Game- Dinner(BBQ) Hofstra University


Free time 245 Hofstra

23.00 Everybody back to the rooms and silence Hempstead, NY 11549-0001




Oct 13th Tuesday


6.30 Breakfast

7.00 departure to school

08-14.00 School day + lunch at school

14.30-17.00 Scrimmage Middle school team

18.00 Dinner


Free time

23.00 Everybody back to the rooms and silence




Oct 14th Wednesday


8.00 Breakfast

10.00-16.00 Day in Manhattan ohjelma erikseen

17.00 Free time

21.00 Dinner

23.00 Everybody back to the rooms and silence




Oct 15th Thursday


8.00 Breakfast

08.30-11.30 free time

12.00-17.30 Shopping at Outlets Tanger Outlet, Riverhead

19.00-23.00 Sit Down dinner Party with Stallions www.tangeroutlet.com/riverhead

24.00 Everybody back to the rooms and silence




Oct 16th Friday


8.00 Breakfast

08.30-15.00 free time

16.00 departure to the games Oceanside High School

18.00-22.00 Games Oceanside Senior High School

24.00 Everybody back to the rooms and silence 3160 Skillman Ave, Oceanside, NY








Oct 17th Saturday


8.00 Breakfast

8.30-13.30 free time

14.00 Bus to Airport

14.30 Check in

17.40 ETD AY 006 to Helsinki








Oct 18th 08.50 ETA Helsinki






Hotellin tiedot


Hampton Inn & Suites Rockville Centre


125 Merrick Road, Rockville Centre, New York, USA 11570


Tel: +1-516-599-1700  Fax: +1-516-599-5700 
 

Ohjelma 14.10. Manhattanilla:

 9 am. Drive to Manhattan (1 hour)

  1. 10am. Empire state building STOP (1hour)

    • Entry Adult (age 13-61) 18.45, Child (age 6-12) 14

    • To avoid crowds need to be there before 11 am.

  1. 11 am. Times Square (30 min.)

  2. 11.30 am.Central Park, (1 hour)

  • Bus W72 STOP

    • Strawberry Fields, John Lennonin memorial park

    • Pallot mukaan, Heittelemään Sheep Meadoville

  • Bus is waiting at E 72

  1. 12.45 pm. Lunch Jackson Hole 232 E 64 th St. Btwn 2nd & 3rd Ave. (1.5 hour)

  2. 14.15pm. NBA store Fifth and other shops around Avenue, 52 nd St. STOP (1hour)

  3. 15.15pm. United Nations (6-7: 1 hour)

  • Visitors´Plaza, Firs Avenue btw 42nd and 48 th St.

  1. Via Canal Street: Little Italy and Chinatown

  2. 16.15 pm. Ground zero STOP (1 hour)

  3. Via Broadway to Battery Park Statue of liberty STOP

  • Jos kiire voi jättää väliin

  1. 17.15pm. Brooklyn Bridge (back to Hotel 18.15pm.)

    • View Statue of Liberty